Posted by: Annalise | 2012-11-20

Coming off Nuzak

Please could you help me. I went through a few very tough years and was taking Nuzak during that time. However last year I decided to come off it, but I have now tried twice (and am on my third try, I did come off it slowly, over a period of 2 or 3 months) and each time I experience dizziness and exhaustion, which carries on for weeks. But when I go back on the Nuzak I am fine again almost immediately. I am starting to think I should maybe just stay on it after all? Thank you for your help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You will have to consult your doctor for a series of blood tests to determine if there is any underlying pathology present. Also ask your doctor for a referral to a clinical psychiatrist, as it is possible that you are still suffering from depression and that you do need to take an anti-depressant.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.